# SDR MASA200600189

- Difficulty date: January 25, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,133 hours, 13,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6418 PHX - LEFT CENTER EXTERNAL EMERGENCY FLOOD LIGHT INOPERATIVE.  MX REPLACED THE LAMP.
